Skip to content
My WebMD Sign In, Sign Up
Depo Shot and Period????
avatar
kns891 posted:
When I moved in with my fiance I decided to take birth control and I chose to go with the depo shot (one shot every 3 months). I've had three or four shots now. I eventually stopped having my period and I know that that is normal because the birth control is messing with your hormones so you don't get pregnant. Well, I started to spot for a bit and then now I'm actually having a period again. I guess my question is, why am I getting my period back while I'm on my birth control?
Reply
 
avatar
sophylov responded:
Hi,
I'm Ms Sophy,
wish to be ur friend and share my investment plans with you,
write me thru my email ( sophypatrick221@hotmail.com"00F ) I will tell you more,
Ms Sophy.

Please remember to reply thru my email ( sophypatrick221@hotmail.com )


Spotlight: Member Stories

Im 17 years old and ive had my period for 18 days know and its the first time that it has happend i need help im scared :( :'(

More Members

There are no other member stories at this time

Helpful Tips

WARNING!!! For all who undergo Transvaginal Mesh Implants ...
A year ago until now hundreds of thousands of women agreed to transvaginal mesh implants as treatment but the FDA says that "it is not ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.